# SDR SCNA20131005169

- Difficulty date: September 26, 2013
- Submitted: October 5, 2013
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 43,407 hours, 16,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: Bs 992
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR WEB HAS NUTPLATE BROKEN AT LBL 37, BS 992.  R & R BROKEN NUTPLATE & FABRICATED, LOCATED & DRILLED NEW ANGLE.
